Couldn't find what you looking for?

TRY OUR SEARCH!

I suffer from high blood pressure and my cholesterol levels are far to high as well. I have been to see the doctor, and he said I needed to change my diet and also put me on this drug called crestor. I must must admit that I don't eat very health, I love fast food and have chips almost every day. I am trying to retrain myself, but I am having cravings all the time. Since starting crestor, I feel nauseous, my guts are hurting and my muscles feel achy. Could it be that this has something to do with the crestor?

Loading...

Yes, the symptoms you are talking about almost certainly have something to do with the fact you are taking crestor. These are all common side effects that many people who first commence crestor experience. They mostly fade with time, but if the side effects crestor is causing you are limiting you severely, you can call the doctor for advice. Perhaps the solution is as simple as taking some paracetamol when you feel you need it.
Reply

Loading...